# SDR COEA2024032610767

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N767FX
- Make and model: Textrn 408
- Aircraft serial: 0026
- Aircraft time: 31 hours, 32 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, A CRACK WAS DISCOVERED IN THE #2 ENGINE R/H OUTBOARD ACCESSORY PANEL SKIN AROUND 1/4 TURN FASTENER.  #2 R/H OUTBOARD ACCESSORY PANEL SKIN REPAIRED VIA REPLACEMENT AS NEEDED IAW C408 SPM 20-50-00 AND C408 IPC 54-10-00 SHT 1 ITEMS 24, 32, 31.
